Iain Dale 7pm - 10pm
Putin 'would be crazy' to use nukes in Ukraine, says Boris amid claims tyrant has Parkinson's and cancer
2 November 2022, 07:03 | Updated: 2 November 2022, 07:12
Vladimir Putin "would be crazy" to use a tactical nuclear weapon in Ukraine, Boris Johnson has said amid claims the tyrant has Parkinson's and pancreatic cancer.
Listen to this article
The Russian leader has overseen massive nuclear exercises in Russia as he keeps up the sabre rattling over his atomic forces.
But Mr Johnson said he did not believe the tyrant would go as far as to use them.
"I don't think he will, he'd be crazy to do so," he told Sky.
He said it would mean Putin "would immediately tender Russia's resignation from the club of civilised nations", adding that it will be a "total disaster" for the country.
It comes amid ongoing speculation surrounding Mr Putin's health.
Leaked Kremlin spy documents reveal he is suffering from both Parkinson's and pancreatic cancer, according to the Sun.
They said there are also rumours he now has prostate cancer.
"I can confirm he has been diagnosed with early stage Parkinson's disease, but it's already progressing," the Russian security services insider claimed in an email.
"This fact will be denied in every possible way and hidden.
"Putin is regularly stuffed with all kinds of heavy steroids and innovative painkilling injections to stop the spread of pancreatic cancer he was recently diagnosed with.
"It not only causes a lot of pain, Putin has a state of puffiness of the face and other side effects - including memory lapses.
"In his close circle, there are rumours that in addition to pancreatic cancer, which is gradually spreading, Putin also has prostate cancer."
Putin vows revenge for 'terrorist act' after explosion on Crimea Bridge
Kremlin officials have always denied there are issues with the president's health, despite it being subject to much scrutiny.
The leader has previously been pictured looking hunched and bloated amid the reports he is being treated for advanced cancer, causing him to experience 'roid rage' - steroid side effects of the treatment.
His "thinness and persistent cough" could be viewed by the most powerful in his country as a sign his health is "rapidly deteriorating", the Telegram channel General SVR most recently said.
The channel has long published information about Putin's health, claiming it has sources in the Kremlin.